# SDR 2002UALA00919

- Difficulty date: May 27, 2002
- Submitted: June 4, 2002
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A320-232
- Aircraft serial: 655
- Aircraft time: 18,987 hours, 6,258 cycles
- Engine: Iae V2527A5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Unit
- Condition: Failed
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON FINAL GOT L-G LGCIU 1 FAULT.  EXTENDED THE GEAR AND GOT REVERSER NR 1 AS INOP SYSTEM.  REPLACED LGCIU-1.
